# SDR DALA1126499858

- Difficulty date: April 16, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STA 160 TO 200, RBL-44 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-3 PG 46, FOUND TO BE OUT OF LIMITS IAW SRM 53-01 PG 8 FIG 1, REMOVED CABIN FLOOR SUPPORT STA 160 TO 200 RBL-44 IAW SRM 51-30-5 PG 29-30.  FABBED CABIN FLOOR SUPPORT IAW SRM 53-13-1 PG 26 FIG 11 SHT 2.  TREATED AND PRIMED CABIN FLOOR SUPPORT IAW DC9 SRM 51-10-3, INSTALLED IAW DC9 SRM 51-30-5 PG 12 PAR 7.
